# SDR IPXA2019063043915

- Difficulty date: June 5, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: A57240208200
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y LT WING T/E UPPER SKIN PANEL HAS 10 DENTS. REPAIRED LT WING T/E UPPER SKIN PANEL IAW EA 300-5750-01-A7813 REV. I/R AND EO A300-5750-72999-A. (MINOR)
